# SDR F3LA97133

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AU
- Make and model: Boeing 737201
- Aircraft serial: 19421
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - DURING SERVICE CHECK, MAINTENANCE REPORTED FLOOR PROXIMITY LIGHTING AT ROW 7A INOPERATIVE.  MAINTENANCE INSTALLED NEW BUTT SPLICE SYSTEM CHECKED OKAY.  (X)
